# SDR REXA2024103101262

- Difficulty date: April 16, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 MID INTERCOSTAL CORRODED.      REMOVED PAX DOOR INTERCOSTAL AT DD6IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, RECEIVED NEW INTERCOSTAL P/N 601R318057-1 , LOCATED AND DRILLED AND INSTALLED NEW INTERCOSTAL IAW CRJ SRM 900 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
